Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2006 (2006), Article ID 16156, 14 pages
http://dx.doi.org/10.1155/IJMMS/2006/16156

Beta Bessel distributions

1Department of Mathematics and Statistics, Bowling Green State University, Bowling Green 43403, OH, USA
2School of Mathematics, University of Manchester, Oxford Road, Manchester M13 9PL, UK

Received 5 December 2005; Revised 4 May 2006; Accepted 7 May 2006

Copyright © 2006 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Arjun K. Gupta and Saralees Nadarajah, “Beta Bessel distributions,” International Journal of Mathematics and Mathematical Sciences, vol. 2006, Article ID 16156, 14 pages, 2006. doi:10.1155/IJMMS/2006/16156